# SDR AC2A202202039201

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 6,988 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORT IN FMR - #1 ENGINE FIRE LIGHT ILLUMINATED WITH NO SECONDARY INDICATIONS.  PILOT REPORT IN OPERATOR AOCR - DURING CRUISE FLIGHT ENGINE 1 FIRE LIGHT INTERMITTENTLY ILLUMINATED THEN EXTINGUISHED.  MAINTENANCE REPORT IN FMR - UPON RETURN TO BASE #1 ENGINE FIRE LIGHT WAS EXTINGUISHED.  REMOVED FORWARD AND AFT FLAME DETECTOR CANON PLUGS.  CLEANED CANON PLUGS.  REINSTALLED CANON PLUGS.  NO DEFECTS NOTED.
